# SDR MWEA97117

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 25883024
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS, AFTER CLIMB THE F/O RMI FLAG CAME INTO VIEW WITH CAPTS HSI FLAG IN VIEW.  RETURNED TO MKE.  MAINT REMOVED AND REPLACED F/O DG SYSTEM, OPS CHECK GOOD IAW DC9 MM 34-20-00.
